# SDR CA090518001

- Difficulty date: May 15, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 15,073 hours
- Engine: Allsn 250C20R
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 206011118001
- Condition: Corroded
- Location: M/R Hub
- Component: Main Rotor Hub, Bell
- Component part number: 206011100139
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RECEIVED MAIN ROTOR HUB FOR 1200 HOUR INTERIM INSP.  WHEN DISASSEMBLED FOUND BOTH OTBD EXCLUDERS IN GRIP ASSEMBLIES WERE NO LONGER RETAINING LUBRICANT AND ALLOWING IT TO PASS INTO THE YOKE SPINDLE BORES.  THE YOKE SPINDLES INBD RACE AREA DID NOT HAVE SUFFICIENT LUBRICATION AND FOUND SIGNIFICANT SURFACE CORROSION.  ALL FOUR FEATHERING BRGS HAD CORROSION ON ROLLERS AND WERE SCRAPPED.  ONE FEATHERING BEARING HAD A ROLLER BROKEN IN HALF.  FOUND A CRACK IN PITCH HORN IN AREA OF GREASE VENT HOLE.  ALSO SCRAPPED THE PITCH HORN.  SURFACE CORROSION WAS REMOVED AND YOKE FOUND SERVICEABLE.  ALL NEW BEARINGS INSTALLED AND ONE NEW PITCH HORN.
